Our aim is to publish papers of interest to a wide mathematical audience. Our main interest is in expository articles that make high-level research results more widely accessible. In general, material submitted should be at least at the graduate level.Main articles must be written in such a way that a graduate-level research student interested in the topic of the paper can read them profitably. When the topic is quite specialized, or the main focus is a narrow research result, the paper is probably not appropriate for this journal. Most original research articles are not suitable for this journal, unless they have particularly broad appeal.Mathematical notes can be more focused than main articles. These should not simply be short research articles, but should address a mathematical question with reasonably broad appeal. Elementary solutions of elementary problems are typically not appropriate. Neither are overly technical papers, which should best be submitted to a specialized research journal.Clarity of exposition, accuracy of details and the relevance and interest of the subject matter will be the decisive factors in our acceptance of an article for publication. Submitted papers are subject to a quick overview before entering into a more detailed review process. All published papers have been refereed.
Managing Editor Robert C. Dalang
Impact factor: 0.902Impact factor:
© Thomson Reuters Journal Citation Reports 2012
5 year impact factor: 0.857Five-Year Impact Factor:
To calculate the five year Impact Factor, citations are counted in 2012 to the previous five years and divided by the source items published in the previous five years.
© Journal Citation Reports 2012, Published by Thomson Reuters.
Imprint: Urban And Fischer
Top 10 Cited (articles published in the last five years)
Extracted from Scopus (on Sun May 19)
Haghi, R.H. | Rezapour, Sh. Fixed points of multifunctions on regular cone metric spaces Expositiones Mathematicae, Volume 28, Issue 1, 2010-01-01, Pages 71-77 Baricz, Árpád Functional inequalities involving Bessel and modified Bessel functions of the first kind Expositiones Mathematicae, Volume 26, Issue 3, 2008-08-01, Pages 279-293 Bühler, T. Exact categories Expositiones Mathematicae, Volume 28, Issue 1, 2010-01-01, Pages 1-69 Katz, E. A tropical toolkit Expositiones Mathematicae, Volume 27, Issue 1, 2009-01-01, Pages 1-36 Frank, N.P. A primer of substitution tilings of the Euclidean plane Expositiones Mathematicae, Volume 26, Issue 4, 2008-04-01, Pages 295-326 Batir, N. On some properties of the gamma function Expositiones Mathematicae, Volume 26, Issue 2, 2008-05-05, Pages 187-196 Carlsen, T.M. | Silvestrov, S. C*-crossed products and shift spaces Expositiones Mathematicae, Volume 25, Issue 4, 2007-11-01, Pages 275-307 András, S. | Baricz, T. Bounds for complete elliptic integrals of the first kind Expositiones Mathematicae, Volume 28, Issue 4, 2010-01-08, Pages 357-364 Thilliez, V. On quasianalytic local rings Expositiones Mathematicae, Volume 26, Issue 1, 2008-02-01, Pages 1-23 Alzer, H. | Gerhold, S. | Kauers, M. | Lupaş, A. On Turán's inequality for Legendre polynomials Expositiones Mathematicae, Volume 25, Issue 2, 2007-05-01, Pages 181-186
- View all items
Sun May 19
1 Dorian Popa | Ioan Raşa On the stability of some classical operators from approximation theory Expositiones Mathematicae, Available online 13 March 2013 2 Ainhoa Aparicio Monforte | Manuel Kauers Formal Laurent series in several variables Expositiones Mathematicae, Available online 13 March 2013 3 Bent Fuglede | Søren Tolver Jensen Positive projections of symmetric matrices and Jordan algebras Expositiones Mathematicae, Available online 17 February 2013 4 Helge Glöckner Invariant manifolds for analytic dynamical systems over ultrametric fields Expositiones Mathematicae, Available online 4 February 2013 5 Gopala Krishna Srinivasan A unified approach to the integrals of Mellin𢀓Barnes𢀓Hecke type Expositiones Mathematicae, Available online 4 February 2013 6 Robert Riley A personal account of the discovery of hyperbolic structures on some knot complements Expositiones Mathematicae, Available online 31 January 2013 7 Miroslav Pavlović On the Littlewood𢀓Paley g-function and Calderón𢀙s area theorem Expositiones Mathematicae, Available online 31 January 2013 8 Matthew G. Brin | Gareth A. Jones | David Singerman Commentary on Robert Riley𢀙s article 𢀜A personal account of the discovery of hyperbolic structures on some knot complements𢀝 Expositiones Mathematicae, Available online 31 January 2013 9 Liu Yanyan On the diophantine equation x4𢈒q4=pyn Expositiones Mathematicae, Available online 31 January 2013 10 Niels Meesschaert | Sven Raum | Stefaan Vaes Stable orbit equivalence of Bernoulli actions of free groups and isomorphism of some of their factor actions Expositiones Mathematicae, Available online 17 September 2012
- View all items